Deux espaces de Banach et leurs modèles étalés
Publications du Département de mathématiques (Lyon), Volume 17 (1980) no. 2, pp. 1-56.
@article{PDML_1980__17_2_1_0,
     author = {Beauzamy, Bernard},
     title = {Deux espaces de {Banach} et leurs mod\`eles \'etal\'es},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--56},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {17},
     number = {2},
     year = {1980},
     zbl = {0526.46022},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1980__17_2_1_0/}
}
TY  - JOUR
AU  - Beauzamy, Bernard
TI  - Deux espaces de Banach et leurs modèles étalés
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1980
DA  - 1980///
SP  - 1
EP  - 56
VL  - 17
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1980__17_2_1_0/
UR  - https://zbmath.org/?q=an%3A0526.46022
LA  - fr
ID  - PDML_1980__17_2_1_0
ER  - 
%0 Journal Article
%A Beauzamy, Bernard
%T Deux espaces de Banach et leurs modèles étalés
%J Publications du Département de mathématiques (Lyon)
%D 1980
%P 1-56
%V 17
%N 2
%I Université Claude Bernard - Lyon 1
%G fr
%F PDML_1980__17_2_1_0
Beauzamy, Bernard. Deux espaces de Banach et leurs modèles étalés. Publications du Département de mathématiques (Lyon), Volume 17 (1980) no. 2, pp. 1-56. http://archive.numdam.org/item/PDML_1980__17_2_1_0/

[1] A. Andrew, Spreading Basic Sequences and subspaces of James' Quasi-reflexive space. A paraître à Math. Scand. | Zbl

[2] A. Baernstein, On reflexivity and summability. Studia Math. 42 (1972) - 91-94. | MR | Zbl

[3] B. Beauzamy, Banach-Saks properties and Spreading Models, Math. Scandinavica, 44 (1979) p. 357-384. | MR | Zbl

[4] B. Beauzamy et B. Maurey, Iteration of Spreading Models Arkiv für Math. vol. 17 (1979) n° 2. p. 193-198. | MR | Zbl

[5] A. Brunel et L. Sucheston, On B. Convex Banach Spaces, Math. System Theory 7 (1974). p. 294-299. | MR | Zbl

[6] A. Brunel et L. Sucheston, On J- convexity and ergodic super-properties of Banach spaces, Trans. American Math. Soc., 204 (1975). p. 79-90. | MR | Zbl

[7] R. C. James, Bases and Reflexivity of Banach Spaces, Ann. of Math. 52 (1950), p. 518-527. | MR | Zbl

[8] J. Lindenstrauss. L. Tzafriri, Classical Banach Spaces. (T. 1 : Sequences spaces). Springer Verlag. | MR | Zbl

[9] E. Odell. H. P. Rosenthal, A double dual characterization of separable Banach spaces containing 1 . Israël J. of Math. 20 (1975). p. 375-384. | MR | Zbl

[10] J. Schreier, Ein gegenbiespel Zur Theorie der schwachen Konvergenz, Studia Math. 2 (1930). p. 58-62. | JFM